MathSciNet Relay Station
MathSciNet bibliographic data
MR2434304 32S25 (14B05 14J17 32S55)
Okuma, Tomohiro The geometric genus of splice-quotient singularities. Trans. Amer. Math. Soc. 360 (2008), no. 12, 6643–6659.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement